MARKOV EQUIVALENCE OF MARGINALIZED LOCAL INDEPENDENCE GRAPHS

Research output: Contribution to journalJournal articleResearchpeer-review

Documents

  • AOS1821

    Final published version, 441 KB, PDF document

Original languageEnglish
JournalAnnals of Statistics
Volume48
Issue number1
Pages (from-to)539-559
ISSN0090-5364
DOIs
Publication statusPublished - Feb 2020

    Research areas

  • Directed mixed graphs, independence model, local independence, local independence graph, Markov equivalence, mu-separation

ID: 238449246